# SDR 9501882284

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6556441
- Condition: Corroded
- Location: Fs 971-986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAINTENANCE FOUND STR 29L BETWEEN FS 971 AND 986 CORRODED.  REPAIRED PER NWA EA 22-093791.
